MathSciNet Relay Station
MathSciNet bibliographic data
MR737885 (85j:52023) 52A45 (05C25 20F05 51M20)
Weiss, Asia Ivić An infinite graph of girth $12$. Trans. Amer. Math. Soc. 283 (1984), no. 2, 575–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement